Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Allergic dermatitis and inflamation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   hi
User :   hi
Doctor :  
how can i hep u?
User :   i have skin infalmation problem
Doctor :  
User :   i had used Adapalene cream for about a week, after that it causes irritation for me and cortizone cream (fusizone cream) was described to me then every thing became good after 1 month the irritation came back but this time there was skin thickening my doctor said it is primary irritation(dermatites) and gave me a cream from Bioderma Products that was specialized in dermatites treatment however i am now good and my skin is semi healthy the problem is that there is still inflammation on the place where i putted the Adapalene so how can I get rid from this infalmation ?
Doctor :   whats ur age/sex?
User :   16 Male
Doctor :  
Doctor :  
from how many days u are having this inflamation?
User :   from about 6 months
Doctor :  
Doctor :  
even after using steriod ointment it is still there?
Doctor :  
there is no improvement?
User :   i didn't use steriod ointmen
User :   however sea water improved the inflammation but not for too long
Doctor :  
cartizone is a steriod ointment
Doctor :  
it is the best medicine for allergic dermatitis

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor